# SDR USAA920081141

- Difficulty date: May 24, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - NR O3C10753045/14, CRACKED FUSELAGE FRAME, BS 360, S16R.  REPAIRED CRACKED FUSELAGE FRAME, BS 360, S16R IAW US AIRWAYS EA 100485.
